# SDR HNAA2019051600142

- Difficulty date: May 14, 2019
- Submitted: May 16, 2019
- Operation: Air carrier
- Aircraft: N656AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145740
- Aircraft time: 37,969 hours, 33,589 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

656   33-51  0003170  14MAY19  SBY  CLOSE RT LATERAL PANEL EMERGENCY LIGHT INOP. 30100  00 CRH FACT  14MAY19  09:32  SBY R&RED RT LATERAL PANEL EMERGENCY LIGHT LIGHT BULB IAW AMM 33-50-10-000-801-A AND 33-50-01-700-801-A. P/N ON BULB 1317 P/N OFF BULB 1317.
